# SDR DLL13953352

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1646545
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCOMPLISHMENT OF THE PERMANENT REPAIR PER ER/A226723-14, LAC DWG 1646545 AND EO 7-53207-3AD WAS ISSUED TO ACCOMPLISH REINFORCEMENT OF THE FS 328 CANTED BULKHEAD STRUCTURE ON DELTA'S ENTIRE L1011 FLEET.  AFTER INSPECTION OF THE EXISTING MODIFICATIONS INSTALLED ON THE FS 328 BULKHEAD DURING HMV ON 7/95, IT WAS FOUND THAT THE EXTERNAL MODIFICATION PARTS ON THE RT SIDE DEVIATED FROM THE EO MODIFICATION.  REPAIR APPROVAL PER DL ERA 271315-14AD.
